# SDR RJEF20181211001

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N988TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000399
- Aircraft time: 19,850 hours, 12,711 cycles
- Engine: Ge CF3410E6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 341D8003505
- Part serial: 0853
- Condition: Failed
- Location: Nr 1 Egine
- Part time: 20,046 hours, 12,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OF FLIGHT TA441 FROM DFW TO SAL, THE AIRCRAFT HAD FAILURE OF ENGINE 1 ANTI-ICE AND RETURNED TO THE GATE FOR MAINTENANCE. THE FAILURE IS DEFERRABLE AS PER MEL 30-21-01 BUT DUE TO RESTICTION ABOUT OPERATIONS ON FORECASTED ICING CONDITION THE AIRCRAFT REMAINED ON GROUND. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE ENGINE 1 ANTI-ICE VALVE IN ACCORDANCE WITH AMM 30-21-01-00-801-A, PERFORMED OPERATIONAL TEST AS PER AMM 30-21-00-710-801-A, THE SYSTEM WORKED NORMAL. THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
